# SDR CALA2025010601782

- Difficulty date: January 2, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 94,781 hours, 22,564 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTING ONE OF THE TRASH BIN TEMP SENSOR OF EITHER OF THE AFT 2 LAVS INDICATES A GREY DOT ABOVE 200 F. FOR THE AFT 2 LAVS, PERFORM INSPECTION OF THE TEMP STRIP INDICATORS REF AMM 26-24-01-702, CONFIRM THAT THE FIRE EXT BOTTLE FUSIBLE TIPS HAVE NOT MELTED.UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PERFORM INSPECTION AS CALLED OUT FOR THE AFT TWO LAVS.  PERFORM INSPECTION AS CALLED OUT FOR THE AFT TWO LAVS.  CREW INDICATED KNOWN SOURCE OF LIGHT SMOKE/ODOR WAS FROM BURNT FOOD IN OVEN POS 413.  BOG MX INSP AFT GALLEY & L/R LAVS PER AMM 05-51-58-910-801-C1 REPLACED RT LAV FIRE BOTTLE AND RT LAV TEMP STRIP REF 26-24-01-022-001 AND 26-24-01-702.
